# SDR 01FDEA00664

- Difficulty date: July 31, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC IND A CRACK IN THE FAIL-SAFE CHORD AT BS 560, STR 21L, WL 178.
